MathSciNet Relay Station
MathSciNet bibliographic data
MR195097 55.52
Quillen, D. G. Spectral sequences of a double semi-simplicial group. Topology 5 1966 155–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement